MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0220200000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light source was smoking; there was no associated procedure.
 
Additional Manufacturer Narrative
Alleged failure: smoking when plugged in cib tom biomedpo#temp.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The issue was not verified.It is advised to replace the control board and ballast.The product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, X8000 LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7539403
Report Number0002936485-2018-00456
Device Sequence Number1861224
Product Code FCW
UDI-Device Identifier07613327051360
UDI-Public07613327051360
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K961971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0220200000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1